RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 6  


Ordinary Differential Equations
The singular solutions of nonlinear differential equations. I
Ya. V. Bykov, N. I. Fomina
983
Construction of the equations for stable programmed motion of mechanical systems
A. F. Vishnyakov
995
A generalized Euler method for the integration of a linear system with variable coefficients
N. A. Izobov
1001
The integral configurations of linear differential systems
O. A. Kastritsa, G. N. Petrovskiĭ
1019
The representation of the solutions of a linear functional-differential equation
V. P. Maksimov, L. F. Rakhmatullina
1026
The stability of a programmed manifold. II
I. A. Mukhametzyanov
1037
The stability of certain systems with perturbed argument
V. P. Skripnik
1049
Certain questions of the control theory in the plane
N. N. Petrov
1058
The limit sets of two-dimensional unstable manifolds in three-dimensional systems of differential equations
S. Yu. Pilyugin
1068
Simple exceptional sets of nonautonomous quasihomogeneous systems
Yu. V. Churin
1073

Partial Differential Equations
Difference schemes of first order accuracy for quasilinear hyperbolic systems. I
V. N. Abrashin, P. A. Vakulchik
1085
Pseudodifferential operators in $R^n$. II
A. A. Kuleshov
1099
The behavior near the boundary of the Green's functions of the Dirichlet and Neumann problems for a second order elliptic equation. I
T. V. Lossievskaya
1109
Local and global theorems for the existence and uniqueness of solutions of nonlinear singular integral equations on a countable set of contours
G. M. Magomedov
1123

Short Communications
A remark on a certain boundary value problem
V. V. Gudkov
1133
The uniqueness of the solution of a generalized Neumann–Tricomi problem
V. P. Egorov
1136
The Cauchy formula for a linear equation of general form in generalized functions
S. T. Zavalishchin
1138
The divergence on a set of positive measure of the spectral decompositions of kernels of fractional order
N. Mahmedzhanov
1141
Conditions for the existence of solutions that go to zero for a certain nonlinear first order differential equation
G. S. Krechetov
1143
The removal of the singularity of a differential equation in a certain case
G. S. Osipenko
1146
On the question of the existence of a transformation to normal form
A. V. Osipov
1149
The stability of a certain nonlinear third order system
L. S. Tchebykin
1151
Integration of certain classes of systems of two first order ordinary differential equations
V. P. Shapovalov
1154
Asymptotic behavior of the solutions of one-point and two-point problems with singular perturbations for systems of linear ordinary differential equations
A. A. Shishkin
1156

Letters to the Editor
Поправки к статье: «О характеристической задаче Коши для одного класса вырождающихся гиперболических уравнений» («Дифференц. уравнения», 9, № 1, 1973 г.)
T. Sh. Kal'menov
1161
Поправки к статье: «Дифракция поля излучения горизонтального диполя на круговом отверстии в плоском экране в присутствии соосного ему кругового диска» («Дифференц. уравнения», 8, № 10, 1972)
A. Karpuk
1161
Поправки к статье: «Критерий единственности траектории, входящей в точку покоя по заданному направлению» («Дифференц. уравнения», 8, № 12, 1972)
L. É. Reiziņš, L. A. Bieza
1161
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019